# SDR 08FDEA02217

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK NR 6LT BETWEEN FR 21 AND FR 22 HAS 1 GOUGE ON   SCALLOP, .25 IN DIA BY .020 IN DEEP REMOVED DAMAGED SECTION AND INSTALLED SEAT TRACK SPLICE REPAIR AT SEAT TRACK NR 6.  LT BETWEEN FR 21 AND FR 22 IAW A310-200 SRM 53-10-16, FIG 208, SHT 2
